# SDR F3LA2011012800593

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: 6545
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0743; PAX DOOR R1 ESCAPE SLIDE WOULD NOT ARM PROPERLY.  FOUND SEALING NUT OUT OF FLEXIABLE CONTROL UPPER END.
